# SDR HALA2015080600155

- Difficulty date: August 6, 2015
- Submitted: August 8, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 51,982 hours, 9,432 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC 1 HYD PUMP PRESSURE LIGHT ILLUMINATED AFTER ENGINE START.  C/W FIM 29-11 FAULT TREE 810, NO DEFECTS NOTED.  OK TO CONTINUE.
